Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is it possible to get head ache from playing on laptop or through the medicines i am taking for broken leg ?

Hi, i ve been playing my laptop whilst in my bed, with a broken foot..i have been getting serious headc aches for three days straight, i wonder if its a reaction to the prescribed pills? or the laptop?
Asked On : Tue, 1 Feb 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Ayurvedic treatment- according to me as you are bedridden you are spending more time with your laptop than having proper rest that you need in this condition,you are unnecessary overstraining your eyes thus resulting in head ache,so try to use laptop as less as you can or make brightness of screen low so that it does not put strain on your eyes,even though after this headache persists then consult your doctor,take care
Answered: Wed, 15 Jun 2011
General & Family Physician Dr. Rajeshkant Saihgal's  Response
can be either due to laptop &/or due to some pill,get confirmed by treating doctor about pill & decide the cause.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor